Aa
A
A
A
Close
Undiagnosed Symptoms Community
25k Members
1063463 tn?1302278219

Symptoms do not add up

Hi!  Thanks for taking the time to read this post.  I have posted in the auto immune forum and i thought that maybe someone here may be able to help me too.  I am a 34 yr old female.  In 2003, I started having bouts of vertigo( true in the fact that the floor would appear to be wavy).  Shortly after that, I started getting hives when i get cold.  I dealt with these 2 problems for years, they were annoying, but basically it did not stop me from living my normal life.  Now, in April of 2009 I was shopping when suddenly my legs went heavy(as if I had sand bags tied around my ankles), and I felt very out of body like.  I came home and rested just thinking that I was tired.  The next day i had double vision.  A week after that I noticed that my right eye was red.  After 6 weeks I went to the er and they did an MRi on me.  That was negative.  They told me that my eye was just a broken   I waited for another 2 weeks and started to develop light sensitivity so i went to the eye doctor.  Turns out i had Uveitis.  I am still sick.  Leg weakness, extreme fatigue, vertigo, fast heartbeat, eye problems, and the list goes on.  Has anyone else experienced any of these symptoms?
12 Responses
1096512 tn?1384893378
The symptoms you stated suggests me to a different diagnosis.It seems to me that you may have a problem with your thyroid gland may be hyperthyroidism.Its better you take up the Thyroid Function Test which will rule out this.More information should be provided such as your weight,appetite,periods.Get me updated with more information soon after you take up a general examination and required lab tests.
667923 tn?1421466324
Dear deebrown30,
     The symptoms that u have listed really seem to be just like mine. I have been miserable for a while with these symptoms. I feel unbalanced,blurry vision at times,very weak muscles,muscle spasms,leg pain(esp. under the knees hurt,muscles disapearing like rings around my legs),my eyes I tend to close one sometimes and don't even realize it. My mom said I was talking to her one day and one of my eyes were closed and I was unaware of it.It really spooked me. I have burning skin sensations and I itch profusely. I noticed today that if I push in on my stomach area it is very sore to the touch, but my skin is that way all over. I have burning like a match sometimes and have felt like water dripping off of me or feel as if an ice cube has been placed on an area...very strange symptoms. I also have light sensitivity,chest pains and fast heartbeat(at times) and I thought I would tell you that(my list could go on too...scary huh?). I feel a doc will think I am crazy, but all is true. I had a ruptured petrusion that was found in '05 and surgery was done in Feb.'06(ACD & F spinal diskectomy C5-C6)and have suffered ever since. At first, I just felt a burning in my right arm muscle, but after having 3 ESI's(Epidural Steroid Injections) IN WHICH...the last one hit something in my back causing numbness...immediate!! The doc was even scared bc he told me to sit up real fast and asked if I had heavy breathing or was my ears ringing, in which were not, but he kept me for an hour to watch me. I have felt since then stabbing,axelike feelings in my back. I am so scared to what has happened to me. I really think I have a spinal cord injury. I was told by one of my docs that my Brachial nerve has been pinched during the surgery that I had on my discs in my neck. He said that it was pressed by the screw that was placed in an opening in the wrong area of my neck. I did go back to my doc(NS) who done the surgery and he won't do anything @ it. I am still looking to find that doc who will help me have some of my life back. I know I have nerve damage, but there has to be a way to repair what was done wrong. If there is anyone who can give me any info on this it would be greatly appreciated. So, Please help me for I didn't even get into the whole part of pain that I experience. I have two boys that need their mom...so there has to be someone..Oh,I have had my thyroid checked and do have a large sort of bulge under my chin.
Take care and I hope u find the answers that ur looking 4.
GOD BLESS and I will say a prayer 4u and hope u will say one 4 me too..Thank You..Karen
http://skeetelmore65.blogspot.com
1063463 tn?1302278219
I have had my thyroid tested but i am seeing an endocrinologist later this month.  I meant to also tell you all that I have had extreme vertigo everyday since April of 2009.  It was on and off now it is everyday.  i find this interesting considering that that was one of my only problems for years.  Skeetelmore, I am sorry you are also going thru this.  It truly is annoying and scary.  I have the strangest symptoms and some come and go and others come and stay.   I hope we all find the answers that we are looking for.  

P.S.  I am some what over weight....I am 170 pounds and 5'6".  I went from August- October without a period and my appetite seems fine now.  When I first became sick I was not hungry at all and i lost 17 pounds in one week.  
351246 tn?1379685732
MEDICAL PROFESSIONAL
Hi
Welcome to the MedHelp forum!
Since you have vertigo with uvetitis, autoimmune causes should be looked into. The various causes can be rheumatoid arthritis, sarcoidosis, idiopathic arthritis, Lyme’s disease, MS, side effects of drugs, and STDs like syphilis, herpes, cytomegalovirus and HIV. Discuss these possibilities with your doctor.
Hope this helps. Take care!

1063463 tn?1302278219
I have no std's as I am married and have been in  a committed relationship for many years.  I also was tested for these to rule out.  However, I am curious what drugs could cause these symptoms?  I have been on bllod pressure meds and a pain medicine (ultram) but i have taken these for about  3 years before I ever started having the serious on going issues?   I only take the pain med if i need it and somedays i do not take it at all....my bp med is daily and a very low dose(5mgs) lisinopril.  Thank you for your input.
351246 tn?1379685732
MEDICAL PROFESSIONAL

Hi
Lisnopril can cause rash and vertigo. Again both vertigo and rash are side effects of Ultram too.  The side effect can start even after years on medication. Also a combined effect can be a more pronounced one. Blurred vision and uveitis are less common side effects of Ultram. If you also have joint pains and recurrent UTI then along with uveitis, it can be Reiter’s syndrome.
I basically feel it could be the side effects of the drugs you are taking. Please discuss with your specialist. See if a change in prescription helps. The possibility of Reiter’s Syndrome or seronegative reactive arthritis too should be evaluated.
Hope this helps. Do let me know if there is any thing else and keep me posted. Take care!

Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
1756321 tn?1547098925
Queensland, Australia
19694731 tn?1482853437
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.